MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AERO-LL LUMBAR CAGE SYSTEM 10X55MMX8DEG - 18; INTERVERTEBRAL BODY FUSION DEVICE.

STRYKER SPINE-FRANCE AERO-LL LUMBAR CAGE SYSTEM 10X55MMX8DEG - 18; INTERVERTEBRAL BODY FUSION DEVICE.
Catalog Number 48941310
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 08/15/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant was used on a patient with adjacent segment disease.The anchor was approx.30% into the vertebral body when it began to bend.
 
Additional Manufacturer Narrative
Method: device history review, complaint history review, risk assessment; result: the explanted bent anchor was discarded by the hospital.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Conclusion: the most likely cause of the reported event was determined to be related to overloading during impaction; the patient's hard bone quality and osteophyte.
 
Event or Problem Description

Brand Name
AERO-LL LUMBAR CAGE SYSTEM 10X55MMX8DEG - 18
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5934048
Report Number0009617544-2016-00359
Device Sequence Number13656690
Product Code MAX
UDI-Device Identifier07613327068153
UDI-Public(01)07613327068153
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48941310
Device Lot Number14G517
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/15/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/07/2016
Supplement Report FDA Received Date12/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR